# SDR ABXA9700615

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Vane
- Part number: 5910043503
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT OUTBOARD FLAP VANE HAS TWO GOUGES THROUGH THE SKIN ON THE INBOARD LEADING EDGE.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKINS IAW DC-9 SRM.
